# SDR HEEA966442

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4391S
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 6220 · Main Rotor Head
- Part: Shaft Seal
- Part number: 827S115X140X12FP
- Condition: Leaking
- Location: M/R
- Part time: 2 hours
- Component: 105141081
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHAFT SEAL LEAKING IN FLIGHT.  NO STATIC LEAK.
